# SDR DALA2017031502103

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 47,167 hours, 32,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE MID CABIN LOWER EMERGENCY EXIT SIGNS INOPERATIVE. TROUBLESHOT THE EMERGENCY LIGHTS IAW FIM 33-50-00 810-801. R & R THE BATTERY PACK IAW 33-51. OPS CHECKED NORMAL.
